# SDR ASOA2014041410352

- Difficulty date: April 3, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,522 hours, 30,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AFT OF APU EXHAUST BELOW APU SHIELD 21" BELOW. REPAIRED IAW  REO 601R-53-61-5242 AND VERIFIED ALL STEPS COMPLIED WITH AND EC/TC REO 601R-53-61-5242.
